ITEM METADATA RECORD
Title: Subdivision of uniform Powell-Sabin splines
Authors: Windmolders, Joris ×
Dierckx, Paul #
Issue Date: May-1999
Publisher: Elsevier science bv
Series Title: Computer aided geometric design vol:16 issue:4 pages:301-315
Abstract: We propose a subdivision scheme for Powell-Sabin splines on uniform triangulations in their normalized B-spline representation. As an application we give an efficient algorithm for displaying the surface. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science